Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Perforomist increase pressure in the eyes?

Can Perforomist increase pressure with open-angle glaucoma, my eye pressure has increased since the dr prescribed it, but I am also using ipratropium Bromide.My eye pressure was within normal limits before I started these meds, it is now high, it has never been this high before, I also used prescribed eye drops for the glaucoma,
Thu, 2 Aug 2018
Report Abuse
Ophthalmologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Perforomist will not cause increased eye pressure. It is a bronchodilator. If you have increased pressure in your eyes, then you should consult the glaucoma specialist and let them change the eye drops after monitoring you in person.

Hope it helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I take Perforomist once a day as a 20 mg dosage but often experience a headache before next morning s dosage and have shakiness in both hands. I generally take the medication around 7:00 am. Are these side effects cause for concern? I do have problems sleeping through an entire night unless extremely exhausted and awake during the night sometimes feeling anxious and jittery. The medication does keep the problems associated with my diagnosis of bronchiectasis under control . In speaking with the pulmonologist at my scheduled appointments, he expresses little concern. I appreciate a second opinion. Thank you

doctor1 MD

two weeks ago I was hit on the top of the head with a heavy object. The ER dr ordered CAT scan and diag as concussion. My right eye has become increasingly sore -feels like pressure behind it and hurts when I move my eyes aound. Does this eye pain seem related and if so, with whom should I follow-up (GP or eye)

doctor1 MD

My eyes have been watery and filled with tears for about 6 months. Have been doctoring with an optometrist and have been prescribed several steroid eye drops. have used Lotemax for past 4 months without positive results. Eye doctor is now concerned that my eye pressures are increasing and could cause glaucoma. Have had extensive allergy testing completed and the results indicate no allergies. Have discontinued face moisturizer and eye creams, changed deodorants, laundry soap, fabric softener, facial cleanser. Have been using baby shampoo for face cleanser. The only make-up product that I use is eye liner, no foundations, etc. Tried changing brands of eye liner with no positive result. Am completely out of ideas on what to try.. What could be the issue?